Browse by Person

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 4.


Dobrowolski, J and Wagner, FO (2019) On Omega-categorical groups and rings of finite burden. Israel Journal of Mathematics. ISSN 0021-2172 (In Press)

Dobrowolski, J and Goodrick, J (2019) Some remarks on inp-minimal and finite burden groups. Archive for Mathematical Logic, 58 (3-4). pp. 267-274. ISSN 0933-5846

Dobrowolski, J and Kuhlmann, F-V (2018) Valuation theory, generalized IFS attractors and fractals. Archiv der Mathematik, 111 (3). pp. 287-297. ISSN 0003-889X

Dobrowolski, J, Kim, B and Lee, J (2017) The Lascar groups and the first homology groups in model theory. Annals of Pure and Applied Logic, 168 (12). pp. 2129-2151. ISSN 0168-0072

This list was generated on Sun Jan 26 13:51:01 2020 GMT.